Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: tranxene withdrawl?

Posted by Dr. Bob on June 17, 1998, at 9:22:38

In reply to tranxene withdrawl?, posted by jeff on June 15, 1998, at 20:11:13

> I've been on tranxene for almost three months.
> Thursday of last week I stopped taking it. I've noticed some things...
> Some of the fooginess may be going away (as of today). Is this possibly withdrawl?
> If so, how long does it last?

It's possible that it's at least partly withdrawal.

How long withdrawal lasts depends on the particular
drug, the dose, how long it's been taken, etc.
Given the half-life of Tranxene, it could take up
to a couple weeks to really get it out of your

It's always a good idea, of course, to let your
doctor know what's going on. Good luck,





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:21